# SDR C77A202001121023

- Difficulty date: October 21, 2019
- Submitted: January 12, 2020
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 12,676 hours, 7,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17061919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE IN THE FORWARD AND AFT CABIN FLOOR STRUCTURE BY REPLACEMENT OF THE FOLLOWING: P/N 170-05663-003 (170-05663-005) RH FLOOR SILL, P/N 170-91919-001 RH SHEAR PANEL, P/N 170-60259-001 FR90 RH OB GUSSET AND P/N 170-60257-001 FR90 RH IB GUSSET. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR.
